Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 62, No. 1, 2005 · Contents

Journal Home

All Journals

ELibM Home



L. Ragoub and F. Tchier:
On a class of Monge--Ampére problems with non-homogeneous Dirichlet boundary condition

P. Amster, P. De Nápoli and M.C. Mariani:
Periodic solutions of a resonant higher order equation

Liu Lanzhe:
Weighted boundedness of multilinear Littlewood--Paley operators for the extreme cases of $p$

Daad Abou Saleh:
Stabilité des solutions périodiques ou anti-périodiques de certains systèmes différentiels

Melvyn B. Nathanson:
Every function is the representation function of an additive basis for the integers

C.-G. Ambrozie:
On a completion of prehilbertian spaces

Hong Liang Zhao, Guang Zhang and Sui Sun Cheng:
Exact traveling wave solutions for discrete conservation laws

Luis Gallardo and Olivier Rahavandrainy:
On perfect polynomials over $\mathbb{F}_4$

Publication date for this issue: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition